# SDR 97ZZZX4426

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N177AL
- Make and model: Bell 206L-4
- Aircraft serial: 52157
- Engine: Allsn 250C30P
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Tube
- Part number: 23058110
- Condition: Chafed
- Location: Nr 1 Bearing
- Component: 23004545
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF ENGINE FOR T/C, FOUND SCAVENGE TUBE HAD EXCESSIVE CHAFING FROM CONTACT WITH COMPRESSOR SCROLL.  EXCESSIVE CHAFING ON TUBE DUE TO MISALIGNMENT CAUSING CONTACT WITH SCROLL.  SUBMITTER STATED ENSURE PROPER CLEARANCE BETWEEN NR 1 SCAVENGE TUBE AND SCROLL AFTER INSTALLATION.
